# SDR AWXA200600695

- Difficulty date: April 19, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 52,899 hours, 23,716 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Spar
- Part number: D54630329200
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CRACK ON RIGHT PYLON STRUCTURE, UPPER OUTBOARD SIDE, 1.5 INCHES, AFT RIB 6.  MAINTENANCE REPAIRED THE RIGHT PYLON STRUCTURE UPPER OUTBOARD SIDE AFT RIB 6 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 26-5452-06108-SS6.  ER WAS CLASSIFIED AS MINOR REPAIR TO SECONDARY STRUCTURE.  REPORTED FOR PRECAUTIONARY PURPOSES.
